# SDR AWXA200300360

- Difficulty date: April 10, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 55,976 hours, 35,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Broken
- Location: Seat Row 16
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX - EEL - FLIGHT CREW REPORTED THAT THE EMERGENCY ESCAPE PATH LIGHT WAS BROKEN OFF SEAT ROW 16 LT.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 16 LT, OPERATIONAL CHECK WAS GOOD.
